Blood tests results after one month of armour- help?

Hi :)) As you probably would remember I started on December the 13th with NDT. At the beginning I was increasing it and decreasing it every week; starting from 1/2 of a 180 mg pill etc. I made a mess at the beginning with the conversion but I didn't have any troubles on increasing so far. Now I am taking I 4 grains and 1/2 (1 pill of 180 and one of 90mg), and a little dizziness started. Probably I have to decrease as my blood tests are these: TSH 0.05 Ft3 5.9 I am happy cause my previously blood tests were: TSH 2.90 FT3 2.5 And I know I feel better when the TSH is almost suppressed. It is funny that I wasn't able to decrease my TSH with 150mcg of eutirox every day for months, but the NDT DID THAT IN LESS THAN A MONTH!!! Now my questions is: do you think I should decrease NDT? I think to decrease to one pill of 180 plus 1/2 of 90 (this should be 3 grains plus the half of 1 grain and a half!!?). Please tell me your thoughts! Thanks:)

forgot to mention that since 10 days ago my body temperature raised to 36.6-37... And I was happy.

Now I have just measured it and it is 34.4!! Practically dead?? If I was hyper, I shouldn't be with higher temperature!!? I am confused:(

3 Replies

oldestnewest
  • The best way to judge whether or not on the right dose, is to ask yourself 'how do I feel' and if fine you are on the right dose for you. If you feel hyper/hypo you just reduce/increase slighty. I have just put a Post up and it may interest you too.

  • Where?

    Well I was feeling better with high body temperature for the 1st time in my life... And now 34.7?? I am practically dead!! It is strange cause usually, with hyper syntomps, temperature should be higher as well!!

    I don't know... I feel tired and dizzy! Maybe I should decrease..

  • This the the Post I did earlier.

    healthunlocked.com/thyroidu...

    This link may be helpful if you haven't seen it before.

    stopthethyroidmadness.com/m...

    I am wondering if you've increased too quickly.

You may also like...